# SDR AALA2019120549024

- Difficulty date: November 30, 2019
- Submitted: December 5, 2019
- Operation: Air carrier
- Aircraft: N177AN
- Make and model: Boeing 757223
- Aircraft serial: 32396
- Aircraft time: 58,822 hours, 16,333 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Part number: 65B57839U2
- Condition: Corroded
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON MAIN CABIN FLOOR RIGHT HAND LAVATORY LOWER MOUNT PAD FITTING AT BS 1640 AND RBL 24. REPLACED FITTING PER SRM 51-40-02.
